Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A correction to ``On a conjecture concerning doubly stochastic matrices.''


Author: S. Sherman
Journal: Proc. Amer. Math. Soc. 5 (1954), 998-999
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0064728-X
Original Article: Proc. Amer. Math. Soc. 3 (1952), 511-513.
MathSciNet review: 0064728
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0064728-X
Article copyright: © Copyright 1954 American Mathematical Society